# SDR IPXA2021111976138

- Difficulty date: November 10, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 20,209 hours, 12,153 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724199320300
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING KRUGER FLAP SUPPORT WEB HAS A CRACKREMOVED AND REPLACED IAW SRM 51-40-21
